Alert archive / California / High Wind Warnings in 2014
High Wind Warning 7, NWS San Diego, CA
NWS San Diego, CA issued this high wind warning at Mar 31, 2014, 1:29 PM PDT for Riverside County, San Bernardino County, California. It took effect at Mar 31, 2014, 2:00 PM PDT. It was in force for 13 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 31, 2014, 1:29 PM PDT (20:29 UTC)
- In effect from
- Mar 31, 2014, 2:00 PM PDT
- Expired
- Apr 1, 2014, 2:57 AM PDT
- In force
- 13 hr
- Issued by
- NWS San Diego, CA
The radar
The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 2:30 AM PDT | NON-TSTM WND GST 70 | 5 Nne Thousand Palms, CA | SKV MESONET SITE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
830 WWUS76 KSGX 312029 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 129 PM PDT MON MAR 31 2014 ...STRONG AND GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS FOR LATE THIS AFTERNOON THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL BRING VERY STRONG ONSHORE FLOW WITH STRONG GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS FOR LATE THIS AFTERNOON THROUGH TUESDAY MORNING. STRONGEST WINDS WILL BE IN SAN BERNARDINO COUNTY AND EAST OF SAN GORGONIO PASS WHERE LOCAL GUSTS COULD EXCEED 70 MPH. ANOTHER ROUND OF GUSTY WEST WINDS WILL OCCUR TUESDAY NIGHT AND WEDNESDAY...THOUGH A LITTLE LESS STRONG THAN THE WINDS FOR TONIGHT. CAZ055-056-060-061-010430- /O.UPG.KSGX.WI.Y.0027.140331T2300Z-140401T1700Z/ /O.NEW.KSGX.HW.W.0007.140331T2100Z-140401T1700Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- 129 PM PDT MON MAR 31 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 AM PDT TUESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...AREAS OF WEST WINDS 2O TO 30 MPH WITH GUSTS TO 60 MPH. ISOLATED GUSTS TO 75 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND INTO ADJACENT DESERT AREAS. * TIMING...WINDS STRENGTHENING LATE THIS AFTERNOON INTO THIS EVENING...PEAKING LATE TONIGHT...THEN SLOWLY SUBSIDING TUESDAY. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. * OUTLOOK...ANOTHER ROUND OF GUSTY WEST WINDS WILL OCCUR TUESDAY NIGHT AND WEDNESDAY...THOUGH A LITTLE LESS STRONG THAN FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ058-062-010430- /O.EXT.KSGX.WI.Y.0027.140331T2100Z-140401T1700Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 129 PM PDT MON MAR 31 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PDT TUESDAY... * WINDS...AREAS OF WEST WINDS 2O TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS TO 60 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND INTO ADJACENT DESERT AREAS. * TIMING...WINDS STRENGTHENING LATE THIS AFTERNOON INTO THIS EVENING...PEAKING LATE TONIGHT...THEN SLOWLY SUBSIDING TUESDAY. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. * OUTLOOK...ANOTHER ROUND OF GUSTY WEST WINDS WILL OCCUR TUESDAY NIGHT AND WEDNESDAY...THOUGH A LITTLE LESS STRONG THAN FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAXWELL
2 follow-up statements
976 WWUS76 KSGX 010432 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 932 PM PDT MON MAR 31 2014 ...STRONG AND GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS TONIGHT THROUGH TUESDAY MORNING... .A LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL BRING VERY STRONG AND GUSTY WEST WINDS TO THE MOUNTAINS AND DESERTS THROUGH TUESDAY MORNING. STRONGEST WINDS WILL BE IN SAN BERNARDINO COUNTY AND EAST OF SAN GORGONIO PASS WHERE LOCAL GUSTS COULD EXCEED 70 MPH. ANOTHER ROUND OF GUSTY WEST WINDS WILL OCCUR TUESDAY NIGHT AND WEDNESDAY...THOUGH A LITTLE LESS STRONG THAN THE WINDS FOR TONIGHT. CAZ055-056-060-061-011200- /O.CON.KSGX.HW.W.0007.000000T0000Z-140401T1700Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- 932 PM PDT MON MAR 31 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PDT TUESDAY. * WINDS...AREAS OF WEST WINDS 2O TO 30 MPH WITH GUSTS TO 60 MPH. ISOLATED GUSTS TO 75 MPH. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND INTO ADJACENT DESERT AREAS. * TIMING...WINDS STRENGTHENING LATE THIS AFTERNOON INTO THIS EVENING...PEAKING LATE TONIGHT...THEN SLOWLY SUBSIDING TUESDAY. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. * OUTLOOK...ANOTHER ROUND OF GUSTY WEST WINDS WILL OCCUR TUESDAY NIGHT AND WEDNESDAY...THOUGH A LITTLE LESS STRONG THAN FOR TONIGHT. * REPORTS...66 MPH AT SKY VALLEY AT 5 PM...62 MPH AT EDOM HILL AT 6 PM...AND 50 MPH AT WHITEWATER AT 8 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ058-062-011200- /O.CON.KSGX.WI.Y.0027.000000T0000Z-140401T1700Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 932 PM PDT MON MAR 31 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT TUESDAY. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND INTO ADJACENT DESERT AREAS. * TIMING...WINDS STRENGTHENING LATE THIS AFTERNOON INTO THIS EVENING...PEAKING LATE TONIGHT...THEN SLOWLY SUBSIDING TUESDAY. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. * OUTLOOK...ANOTHER ROUND OF GUSTY WEST WINDS WILL OCCUR TUESDAY NIGHT AND WEDNESDAY...THOUGH A LITTLE LESS STRONG THAN FOR TONIGHT. * REPORTS...48 MPH AT VOLCAN MOUNTAIN AT 3 PM...AND 45 MPH AT HARRISON PARK AT 5 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
920 WWUS76 KSGX 010957 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 257 AM PDT TUE APR 1 2014 ...STRONG AND GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH MID MORNING...THEN AGAIN TONIGHT THROUGH EARLY WEDNESDAY MORNING... .A LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL BRING PERIODS OF STRONG AND GUSTY WEST WINDS TO THE MOUNTAINS AND DESERTS THROUGH EARLY THIS MORNING.,,AND AGAIN TONIGHT THROUGH EARLY WEDNESDAY MORNING. WINDS TONIGHT ARE NOT EXPECTED TO BE QUITE AS STRONG AS THOSE EARLY THIS MORNING. CAZ055-056-060-061-012100- /O.CAN.KSGX.HW.W.0007.000000T0000Z-140401T1700Z/ /O.EXB.KSGX.WI.Y.0027.000000T0000Z-140402T1500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- 257 AM PDT TUE APR 1 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 AM PDT WEDNESDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT WEDNESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH. LOCAL GUSTS TO 65 MPH NEAR RIDGE TOPS. WINDS NOT QUITE AS STRONG TONIGHT THROUGH EARLY WEDNESDAY. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND INTO ADJACENT DESERT AREAS. * TIMING...STRONGEST EARLY THIS MORNING...DECREASING LATE THIS MORNING THROUGH THIS AFTERNOON...THEN STRONGER AGAIN TONIGHT THROUGH EARLY WEDNESDAY MORNING. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED IN BLOWING SAND AND DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ058-062-012100- /O.EXT.KSGX.WI.Y.0027.000000T0000Z-140402T1500Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 257 AM PDT TUE APR 1 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY. * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH. LOCAL GUSTS TO 65 MPH NEAR RIDGE TOPS. WINDS NOT QUITE AS STRONG TONIGHT THROUGH EARLY WEDNESDAY. * LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND INTO ADJACENT DESERT AREAS. * TIMING...STRONGEST EARLY THIS MORNING...DECREASING LATE THIS MORNING THROUGH THIS AFTERNOON...THEN STRONGER AGAIN TONIGHT THROUGH EARLY WEDNESDAY MORNING. * VISIBILITY...IN THE DESERTS...LOCALLY REDUCED IN BLOWING SAND AND DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Mar 31, 9:30 AM PDT, 3 hours 59 minutes earlier.
Area forecast discussion, Mar 31, 9:30 AM PDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PDT MON MAR 31 2014
.SYNOPSIS...
COOLER WEATHER WILL OCCUR TODAY AS A TROUGH OF LOW PRESSURE OVER THE
EAST PACIFIC APPROACHES. GUSTY WINDS WILL OCCUR AGAIN IN THE
MOUNTAINS AND DESERTS THIS AFTERNOON THROUGH TUESDAY MORNING. THE
LOW PRESSURE SYSTEM WILL BRING SHOWERS LATE TONIGHT AND TUESDAY
MORNING...THEN AGAIN LATE TUESDAY NIGHT AND WEDNESDAY WHEN WINDY
CONDITIONS ARE LIKELY AGAIN IN THE MOUNTAINS AND DESERTS. SOME SNOW
WILL OCCUR IN THE MOUNTAINS ABOVE 5000 TO 5500 FEET. PARTLY CLOUDY
AND COOL WEATHER WILL PREVAIL THURSDAY AND FRIDAY...THEN OVER THE
WEEKEND A RIDGE OF HIGH PRESSURE WILL FORM OFF THE COAST AND BRING
WARMER DRY WEATHER.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
SOME LOW CLOUDS OCCURRED NEAR THE COAST AND LOCALLY IN THE VALLEYS
THIS MORNING...BUT OTHERWISE SKIES WERE CLEAR. NKX SOUNDING SHOWED
SLIGHT COOLING BELOW 925 MB BUT WARMING IN THE 825-925 MB LAYER.
OVERALL...GIVEN THE COLD AIR ADVECTION TODAY AND STRENGTHENING
ONSHORE FLOW...TEMPS SHOULD BE ABOUT 5 DEG F LOWER TODAY. LOCAL WRF
SHOWS 850 MB WINDS LOCALLY TO 50-55 KNOTS TONIGHT...WITH NAM4
SHOWING ABOUT A 11 MB MSLP FROM SAN DIEGO TO LAS VEGAS...SO THERE
SHOULD BE SOME STRONG WINDS AGAIN IN THE DESERTS/DESERT MTN
SLOPES...THOUGH NOT QUITE AS STRONG AS THE SUNDAY MORNING WINDS.
LOCAL GUSTS COULD REACH 65 MPH IN USUAL LOCATIONS SUCH AS N PART OF
THE COACHELLA VALLEY...AND THE WIND ADVISORY LOOKS GOOD EXCEPT THAT
THE STARTING TIME COULD BE A BIT EARLIER THAN 4 PM AS GUSTY WINDS
WILL ALREADY HAVE STARTED THEN.
BROAD CLOSED UPPER LOW NOW HAS TWO MAIN CENTERS...ONE NEAR 42N/132W
AND ONE FURTHER UPSTREAM NEAR 45N/138W...WITH THE ONE FURTHER
UPSTREAM TO WRAP AROUND THE WEST AND SOUTH SIDES OF THE LOW...AND
THIS ONE WILL IMPACT SO-CAL MAINLY TUE MORNING. MOISTURE WILL BE
AVAILABLE UP ALMOST TO 700 MB WITH MODERATE OROGRAPHICS ON THE WEST
SLOPES DUE TO WESTERLY WINDS IN THE 850-700 MB LAYER OF 20-40 KNOTS
THERE. THE DYNAMICS WILL BE SOMEWHAT LIMITED THOUGH...AND MOSTLY
FURTHER NORTH. MOST LOCATIONS WITH THIS FIRST WAVE WILL GET 1/10 TO
1/4 INCH OF PRECIP WITH LOCALLY OVER 1/2 INCH IN THE MTNS. A COUPLE
OF WAVES WILL MOVE THROUGH LATE TUE NIGHT AND WED AND HAVE BETTER
DYNAMICS AND INSTABILITY. MORE WIDESPREAD 1/4 INCH PRECIP AMOUNTS
ARE LIKELY W OF THE MTNS WITH 1/2 TO 1 INCH IN THE MTNS. THE SNOW
LEVEL WILL BE NEAR 4500-5000 FEET BY WED...SO AFTER SOME LIGHT SNOW
TUE...THERE COULD BE 3-7 INCHES TUE NIGHT/WED IN THE
MTNS...ESPECIALLY SAN BERNARDINO COUNTY WHERE DYNAMICS/INSTABILITY
WILL BE BETTER THAN FURTHER SOUTH. DAYTIME TEMPS WILL BE 10-15 DEG F
BELOW NORMAL BY WED DUE TO THE STRONG ONSHORE FLOW...CLOUDS AND COOL
PROFILE ASSOCIATED WITH THE UPPER LOW...EXCEPT LESS THAN 10 DEG F
BELOW NORMAL AT THE COAST WHERE DAYTIME TEMPS ARE TYPICALLY LOWER
THIS TIME OF YEAR.
ANOTHER WAVE WILL MOVE THROUGH FRIDAY AS THE BROAD UPPER TROUGHING
SHIFTS EAST...BUT NOT MUCH MOISTURE IS ASSOCIATED WITH THIS WAVE.
BROAD RIDGING WILL DEVELOP OFF THE COAST OVER THE WEEKEND AND COULD
MOVE OVER CALIFORNIA EARLY NEXT WEEK FOR WARM DRY WEATHER.
&&
.AVIATION...
311530Z...PATCHY LOW CLOUDS NEAR THE COAST...WITH BASES AROUND 2000
FT MSL AND TOPS NEAR 2400 FT MSL...WILL CONTINUE TO CLEAR THIS
MORNING. VFR CONDS ARE FORECAST THIS AFTN...WITH WESTERLY WIND GUSTS
INCREASING TO 50 KT NEAR MTN PEAKS...AND ALONG DESERT MTN SLOPES.
GUSTS WILL PEAK OVERNIGHT AND DECREASE TUE MORNING...WITH PEAK GUSTS
60-70 KT POSSIBLE. LLWS AND MOD-STG UDDFS OVER AND EAST OF THE
MOUNTAINS AND POSSIBLY A ROTOR VICINITY OF KPSP.
-SHRA WILL BE POSSIBLE TONIGHT THROUGH TUE AFTN...MAINLY W OF THE
MTNS. GREATEST COVERAGE OF SHOWERS WILL BE OVERNIGHT. VRB CLOUD
LAYERS ARE FORECAST TONIGHT AS SHOWERS DEVELOP OVER THE
REGION...WITH BASES AROUND 2000 FT MSL AND TOPS TO 6000 FT MSL.
CONDITIONS WILL TEMPORARILY IMPROVE TUE AFTN BEFORE ANOTHER
DISTURBANCE MOVES THROUGH THE REGION BEGINNING TUE NIGHT.
&&
.MARINE...
A FEW LOW PRESSURE TROUGHS WILL MOVE THROUGH THE REGION THROUGH
WEDNESDAY. THE FIRST DISTURBANCE WILL CREATE WESTERLY WIND GUSTS
AROUND 20 KT...COMBINED SEAS NEAR 6 FT AND SCATTERED LIGHT SHOWERS
TONIGHT THROUGH EARLY TUE. THE NEXT DISTURBANCE WILL CREATE
SCATTERED LIGHT SHOWERS...WESTERLY WIND GUSTS AROUND 25 KT AND
COMBINED SEAS TO 9 FT TUE NIGHT THROUGH WED. CONDITIONS MAY BE
HAZARDOUS FOR SMALL CRAFT. CONDITIONS WILL IMPROVE BY THU.
ELEVATED SURF TO 6 FT WILL BE POSSIBLE TODAY...MAINLY ALONG WESTERLY
FACING BEACHES IN SAN DIEGO AND ORANGE COUNTIES. STRONG AND
DANGEROUS RIP CURRENTS ARE EXPECTED THROUGH MID WEEK.
&&
.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM PDT TUESDAY FOR
THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...
RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
MOUNTAINS...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY
MOUNTAINS.
PZ...NONE.
&&
PUBLIC...MAXWELL
AVIATION/MARINE...JJTThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:28 AM PDT | Wind Advisory | SGX | Riverside, San Bernardino, San Diego | 48 hr |
Nearby
High Wind Warnings in California, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.